Publication:
C<sup>*</sup>-algebra sequence spaces and bounded linear operators

dc.contributor.authorS. Leelahanonen_US
dc.contributor.authorP. Chaisuriyaen_US
dc.contributor.otherMahidol Universityen_US
dc.contributor.otherThammasat Universityen_US
dc.date.accessioned2018-09-13T06:48:01Z
dc.date.available2018-09-13T06:48:01Z
dc.date.issued2009-03-01en_US
dc.description.abstractIn this paper, A denotes a C*-algebra with identity. The spaces l2 (A) ⊆ lb2(A) are defined; these are noncommutative generalizations of the classical sequence space l 2. The dual space l2(A)* is isometrically isomorphic to the space S(A) of sequences of bounded linear functionals on A satisfying a weak absolute convergence condition. Conditions for reflexivity of l2(A) are given. Furthermore, the space l2 (A) is also a Hilbert A-module. The space of adjointable bounded linear operators on l 2 (A) is studied. © SAS International Publications.en_US
dc.identifier.citationJournal of Analysis and Applications. Vol.7, No.1 (2009), 31-52en_US
dc.identifier.issn09725954en_US
dc.identifier.other2-s2.0-83055160889en_US
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/27781
dc.rightsMahidol Universityen_US
dc.rights.holderSCOPUSen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=83055160889&origin=inwarden_US
dc.subjectMathematicsen_US
dc.titleC<sup>*</sup>-algebra sequence spaces and bounded linear operatorsen_US
dc.typeArticleen_US
dspace.entity.typePublication
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=83055160889&origin=inwarden_US

Files

Collections